Items where School is "University of East Anglia > Faculty of Science > Research Groups > Number Theory

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | B | E | G | J | M | P | S
Number of items at this level: 50.

A

Athreya, JS, Ghosh, A and Prasad, A (2012) Ultrametric logarithm laws, II. Monatshefte für Mathematik, 167 (3-4). pp. 333-356. ISSN 0026-9255

B

Baier, S. (2002) On the bateman-horn conjecture. Journal of Number Theory, 96 (2). pp. 432-448. ISSN 0022-314X

Baier, S. (2004) An elementary approach to the twin primes problem. Monatshefte für Mathematik, 143 (4). pp. 269-283. ISSN 0026-9255

Baier, Stephan (2013) Exponential sums with coefficients of certain Dirichlet series. Monatshefte für Mathematik, 169 (2). pp. 127-143. ISSN 0026-9255

Baier, Stephan (2007) The Lang-Trotter conjecture on average. Journal of the Ramanujan Mathematical Society, 22. pp. 299-314.

Baier, Stephan (2013) Multiplicative inverses in short intervals. International Journal of Number Theory, 09 (04). ISSN 1793-0421

Baier, Stephan (2006) The large sieve with quadratic amplitude. Functiones Et Approximatio, 36. pp. 33-43.

Baier, Stephan and Browning, T.D. (2013) Inhomogeneous cubic congruences and rational points on Del Pezzo surfaces. Crelle's Journal, 2013 (680). 69–151. ISSN 0075-4102

Baier, Stephan and Browning, T.D. (2012) Inhomogeneous quadratic congruences. Functiones Et Approximatio, 47 (2). pp. 267-286.

Baier, Stephan, Browning, T.D., Marasingha, G and Zhao, L (2012) Averages of shifted convolutions of d_3(n). Proceedings of the Edinburgh Mathematical Society, 55 (3). pp. 551-576. ISSN 0013-0915

Baier, Stephan, Jaidee, Sawian, Stevens, Shaun and Ward, Tom (2013) Automorphisms with exotic orbit growth. Acta Arithmetica, 158. pp. 173-197. ISSN 0065-1036

Baier, Stephan and Jones, Nathan (2009) A refined version of the Lang-Trotter conjecture. International Mathematics Research Notices, 3. pp. 433-461. ISSN 1073-7928

Baier, Stephan and Young, Matthew (2010) Mean values with cubic characters. Journal of Number Theory, 130. pp. 879-903. ISSN 0022-314X

Baier, Stephan and Zhao, L (2006) Bombieri-Vinogradov type theorems for sparse sets of moduli. Acta Arithmetica, 125. pp. 187-201. ISSN 0065-1036

Baier, Stephan and Zhao, L (2010) On Hecke eigenvalues at Piatetski-Shapiro primes. Journal of the London Mathematical Society, 81. pp. 175-201. ISSN 0024-6107

Baier, Stephan and Zhao, L (2013) On Hecke eigenvalues at primes on the form [g(n)]. Acta Arithmetica, 158. pp. 341-357. ISSN 0065-1036

Baier, Stephan and Zhao, L (2009) On primes in quadratic progressions. Journal of Number Theory, 5. pp. 1017-1035. ISSN 0022-314X

Baier, Stephan and Zhao, L (2008) On the low-lying zeros of Hasse-Weil L-functions for elliptic curves. Advances in Mathematics, 219. pp. 952-985. ISSN 0001-8708

Baier, Stephan and Zhao, L (2007) Primes in quadratic progressions on average. Mathematische Annalen, 338. pp. 963-982. ISSN 1432-1807

Baier, Stephan and Zhao, L (2009) The Sato-Tate conjecture on average for small angles. Transactions of the American Mathematical Society, 361. pp. 1811-1832. ISSN 0002-9947

Baier, Stephan and Zhao, L (2008) An improvement for the large sieve for square moduli. Journal of Number Theory, 128. pp. 154-174. ISSN 0022-314X

Blondel, C and Stevens, S (2009) Genericity of supercuspidal representations of p-adic Sp4. Compositio Mathematica, 145 (01). pp. 213-246. ISSN 0010-437X

Broussous, P, Secherre, V and Stevens, S (2012) Smooth representations of GL_m(D), V: Endo-classes. Documenta Mathematica, 17. pp. 23-77. ISSN 1431-0643

Broussous, P and Stevens, S (2009) Buildings of classical groups and centralizers of Lie algebra elements. Journal of Lie Theory, 19 (1). pp. 55-78.

E

Einsiedler, Manfred and Ghosh, Anish (2010) Rigidity of measures invariant under semisimple groups in positive characteristic. Proceedings of the London Mathematical Society, 100 (1). pp. 249-268. ISSN 0024-6115

Everest, G, Ingram, P, Mahé, V and Stevens, S (2008) The uniform primality conjecture for elliptic curves. Acta Arithmetica, 134 (2). pp. 157-181. ISSN 0065-1036

Everest, G, Miles, R, Stevens, S and Ward, T (2010) Dirichlet series for finite combinatorial rank dynamics. Transactions of the American Mathematical Society, 362 (1). pp. 199-227. ISSN 0002-9947

Everest, G, Miles, R, Stevens, S and Ward, T (2007) Orbit-counting in non-hyperbolic dynamical systems. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 155-182. ISSN 0075-4102

Everest, G, Reynolds, J and Stevens, S (2007) On the denominators of rational points on elliptic curves. Bulletin of the London Mathematical Society, 39 (5). pp. 762-770. ISSN 0024-6093

Everest, G, Stevens, S, Tamsett, Duncan and Ward, Tom (2007) Primes generated by recurrence sequences. American Mathematical Monthly, 114 (5). pp. 417-431. ISSN 1930-0972

G

Ghosh, A (2011) A Khintchine-Groshev theorem for affine hyperplanes. International Journal of Number Theory, 4. pp. 1045-1064. ISSN 1793-0421

Ghosh, Anish (2010) Diophantine approximation on affine hyperplanes. Acta Arithmetica, 144 (2). pp. 167-182. ISSN 0065-1036

Ghosh, Anish (2011) Diophantine exponents and the Khintchine Groshev theorem. Monatshefte für Mathematik, 163 (3). pp. 281-299. ISSN 0026-9255

Ghosh, Anish (2005) A Khintchine-type theorem for hyperplanes. Journal of the London Mathematical Society, 72 (02). pp. 293-304. ISSN 0024-6107

Ghosh, Anish (2007) Metric Diophantine approximation over a local field of positive characteristic. Journal of Number Theory, 124 (2). pp. 454-469.

Ghosh, Anish, Athreya, JS and Prasad, A (2013) Buildings, extensions, and volume growth entropy. New York Journal of Mathematics, 19. pp. 1-11.

Ghosh, Anish, Gorodnik, A. and Nevo, A. (2013) Diophantine Approximation and Automorphic Spectrum. International Mathematics Research Notices, 2013 (21). pp. 5002-5058. ISSN 1073-7928

Ghosh, Anish and Haynes, Alan (2016) Projective metric number theory. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (712). pp. 39-50. ISSN 0075-4102

Goldberg, D, Kutzko, P and Stevens, S (2007) Covers for Self-dual Supercuspidal Representations of the Siegel Levi Subgroup of Classical p-adic Groups. International Mathematics Research Notices, 2007. ISSN 1073-7928

J

Jaidee, S, Stevens, S and Ward, T (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

Jiang, Dihua, Nien, Chufeng and Stevens, Shaun (2015) Towards the Jacquet conjecture on the local converse problem for p-adic GL(n). Journal of the European Mathematical Society, 17 (4). pp. 991-1007. ISSN 1435-9855

M

Miyauchi, Michitaka and Stevens, Shaun (2014) Semisimple types for p -adic classical groups. Mathematische Annalen, 358 (1-2). pp. 257-288. ISSN 0025-5831

P

Paskunas, V and Stevens, S (2008) On the realisation of maximal simple types and epsilon factors of pairs. American Journal of Mathematics, 130 (5). pp. 1211-1261. ISSN 0002-9327

S

Secherre, V and Stevens, S (2012) Smooth Representations of GLm(D) VI: Semisimple Types. International Mathematics Research Notices, 2012 (13). pp. 2994-3039. ISSN 1073-7928

Stevens, S (2001) Double coset decompositions and intertwining. manuscripta mathematica, 106 (3). pp. 349-364. ISSN 0025-2611

Stevens, S (2001) Intertwining and supercuspidal types for p-adic classical groups. Proceedings of the London Mathematical Society, 83 (1). pp. 120-140. ISSN 0024-6115

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

Stevens, S (2002) Semisimple strata for p-adic classical groups. Annales Scientifiques de l’École Normale Supérieure, 35 (3). pp. 423-435. ISSN 0012-9593

Stevens, S (2008) The supercuspidal representations of p-adic classical groups. Inventiones Mathematicae, 172 (2). pp. 289-352. ISSN 0020-9910

Sécherre, V and Stevens, S (2008) Représentations lisses de GLm(D) IV : représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

This list was generated on Tue May 21 05:20:13 2019 BST.